Alert archive / Louisiana / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 49, NWS New Orleans, LA

May 18, 20185 parishes in Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at May 18, 2018, 3:47 PM CDT for 5 parishes in Louisiana. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2018, 3:47 PM CDT (20:47 UTC)
Expired
May 18, 2018, 4:04 PM CDT
In force
17 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties East Baton Rouge Parish, LA, East Feliciana Parish, LA, Pointe Coupee Parish, LA, West Baton Rouge Parish, LA, West Feliciana Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.8 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2018-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2018-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1196 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1044 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

217 
WUUS54 KLIX 182047
SVRLIX
LAC033-037-077-121-125-182115-
/O.NEW.KLIX.SV.W.0049.180518T2047Z-180518T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New Orleans LA
347 PM CDT FRI MAY 18 2018

The National Weather Service in New Orleans has issued a

* Severe Thunderstorm Warning for...
  Southeastern West Feliciana Parish in southeastern Louisiana...
  Northeastern West Baton Rouge Parish in southeastern Louisiana...
  Southeastern Pointe Coupee Parish in southeastern Louisiana...
  Southwestern East Feliciana Parish in southeastern Louisiana...
  Northwestern East Baton Rouge Parish in southeastern Louisiana...

* Until 415 PM CDT.

* At 347 PM CDT, a severe thunderstorm was located near Zachary,
  moving southeast at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Baton Rouge, Zachary, Baker, Port Allen, Slaughter, Brownfields,
  Merrydale and Baton Rouge Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 3062 9139 3077 9127 3066 9099 3043 9116
TIME...MOT...LOC 2047Z 303DEG 11KT 3066 9126 

HAIL...1.00IN
WIND...60MPH
 
$$

32
1 follow-up statement
599 
WWUS54 KLIX 182104
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
404 PM CDT FRI MAY 18 2018

LAC033-037-077-121-125-182113-
/O.CAN.KLIX.SV.W.0049.000000T0000Z-180518T2115Z/
West Feliciana LA-West Baton Rouge LA-Pointe Coupee LA-
East Feliciana LA-East Baton Rouge LA-
404 PM CDT FRI MAY 18 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WEST FELICIANA...
NORTHEASTERN WEST BATON ROUGE...SOUTHEASTERN POINTE COUPEE...
SOUTHWESTERN EAST FELICIANA AND NORTHWESTERN EAST BATON ROUGE
PARISHES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
New Orleans.

LAT...LON 3062 9139 3077 9127 3066 9099 3043 9116
TIME...MOT...LOC 2101Z 303DEG 11KT 3063 9121 

$$

32

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 3:44 PM CDT, 3 minutes earlier.

Area forecast discussion, May 18, 3:44 PM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
344 PM CDT Fri May 18 2018

.SYNOPSIS...
Latest upper air analysis showed a low over eastern Missouri with
the associated ridge axis extending south toward the Northeast
Gulf of Mexico. In addition, a short wave was noted over northeast
Texas this morning embedded in the northwest flow. This wave has
dived southeast and lowered 5h temps from -8c to -10c. Also, 12z
sounding at Slidell revealed a wetbulb zero around 9300 feet. GFS
and NAM initialized a swath of 1.5 to 1.7 precipitable water value
of across west central Louisiana to northeast Texas, between
upper air plots. Radar continue to show afternoon convection
isolated to scattered in coverage.

Surface analysis showed a weak 1014mb high over north central Gulf
yielding southwest flow over southeast Louisiana and southern
Mississippi.

&&

.DISCUSSION...

Upper level trough axis will finally lift east tonight through
Saturday. At the same time, the ridge axis will shift east over
the Lower and Mid Mississippi valley Saturday. The exiting short
wave and the approach of the ridge axis will lower precipitable
water values with 1.5 across the east zones and 1.3 to 1.5 across
the west zones on Saturday. This dry air will continue to work
east through Saturday night. Therefore, convection coverage will
be sparse for Saturday. In addition, wetbulb zero will increase up
to 11kft on Saturday and hail threat should diminish. Lower rain
chances are expected over the weekend and temperatures will
continue to run above normal.

Weakening of the upper ridge across the Gulf Coast region next
week along higher moisture content air will lead to an overall
better chance for daily convection next work week and will be
typical of a summertime weather pattern. In addition, the broad
trough axis across the east gulf will remain over this region the
weekend. NAM and GFS tries to develop an upper level low over the
east gulf Monday and take it to north central gulf late Monday.
Euro ignores this features and we will maintain chance pops on
Monday. Precipitable water values remain between 1.4 and 1.6
inches next week and afternoon rain chances 30 to 40 percent will
be common next week. High temperatures are expected to be a bit
lower next week, but still above normal. 18

&&

.AVIATION...

VFR conditions will be the rule at all of the terminals, but there
will be some scattered convection this afternoon. Have VCTS
wording in place through 00z to reflect this risk, and have
amended the forecast if convection looks to impact a terminal. If
a storm passes over, a brief period of gusty winds and reduced
visibilities can be expected. Additionally, a period of MVFR
visibilities could develop around 12z at KMCB and KBTR due to
light fog. 32

&&

.MARINE...

Winds will have an onshore component through the forecast period.
Most of the time, winds should remain at or below 12 knots.
Cannot rule out a few locations briefly seeing 15-16 knots, but
this should not be prevailing, and don't think headlines will be
necessary. Convection will remain possible through the period, but
widespread areal coverage is not anticipated. 18

&&

.DECISION SUPPORT...
DSS code: Green.
Deployed: None.
Activation: None.
Activities: None.

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or
         high visibility event; Marginal risk severe or excessive rain.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support for Slight risk severe or
         excessive rain.
Orange = High Impacts; Enhanced risk severe; nearby tropical events;
         HazMat or other large episodes.
Red    = Full engagement for Moderate to high risk of severe and/or
         direct tropical threats; Events of National Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  69  91  69  91 /  20  20  20  30
BTR  71  91  71  91 /  20  10  10  30
ASD  69  90  70  90 /  20  20  20  20
MSY  74  90  74  90 /  20  20  20  20
GPT  74  88  74  89 /  20  20  20  20
PQL  69  88  70  89 /  20  20  20  20

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&
Hazardous weather outlook, May 18, 11:02 AM CDT, 4 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
1102 AM CDT Fri May 18 2018

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-190415-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
1102 AM CDT Fri May 18 2018

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered thunderstorms are possible, mainly during
the afternoon and early evening hours. A few storms could become
strong to severe. Gusty winds, hail and frequent lightning will
be possible with the strongest storms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated to scattered showers and thunderstorms will be possible
each day through Thursday. A few strong to severe thunderstorms
will be possible. The main hazard would be strong downburst winds,
though hail and periods of frequent lightning will also be a
concern.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

32

In the hours before

Special weather statement, May 18, 3:07 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service New Orleans LA
307 PM CDT FRI MAY 18 2018

LAZ036-037-048-182030-
St. Helena-East Feliciana-East Baton Rouge-
307 PM CDT FRI MAY 18 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ST. HELENA...
SOUTHEASTERN EAST FELICIANA AND NORTHEASTERN EAST BATON ROUGE
PARISHES...

At 307 PM CDT, a strong thunderstorm was located near Clinton, moving
east at 10 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Clinton and Darlington.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3090 9071 3065 9076 3065 9082 3071 9103
      3089 9100
TIME...MOT...LOC 2007Z 279DEG 9KT 3080 9094

32
Special weather statement, May 18, 3:16 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service New Orleans LA
316 PM CDT FRI MAY 18 2018

LAZ050-182100-
Livingston-
316 PM CDT FRI MAY 18 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LIVINGSTON PARISH...

At 316 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Walker to near Port Vincent.
Movement was east at 10 mph.

Winds in excess of 30 mph and dime size hail are possible with these
storms.

Locations impacted include...
Denham Springs, Walker, Livingston, French Settlement, Port Vincent,
Watson and Killian.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3059 9098 3065 9078 3065 9066 3032 9052
      3030 9056 3029 9057 3032 9084 3035 9087
      3035 9090 3054 9098 3056 9097 3058 9099
TIME...MOT...LOC 2016Z 265DEG 8KT 3054 9090 3041 9084

32
Special weather statement, May 18, 3:24 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service New Orleans LA
324 PM CDT FRI MAY 18 2018

LAZ039-040-071-072-182115-
Washington-Northern Tangipahoa-Southern Tangipahoa-St. Tammany-
324 PM CDT FRI MAY 18 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ST.
TAMMANY...NORTHEASTERN TANGIPAHOA AND CENTRAL WASHINGTON PARISHES...

At 324 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Franklinton to near Wilmer. Movement
was southeast at 15 mph.

Winds in excess of 30 mph and half inch hail are possible with these
storms.

Locations impacted include...
Bogalusa, Franklinton, Folsom, Sun, Enon and Wilmer.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3074 8983 3072 8983 3070 8985 3070 8984
      3066 8984 3059 9027 3088 9045 3094 9009
TIME...MOT...LOC 2024Z 321DEG 13KT 3088 9012 3085 9033

32
Special weather statement, May 18, 3:38 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service New Orleans LA
338 PM CDT FRI MAY 18 2018

MSZ080-081-182115-
Harrison-Hancock-
338 PM CDT FRI MAY 18 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HARRISON AND EAST
CENTRAL HANCOCK COUNTIES...

At 338 PM CDT, a strong thunderstorm was located over Diamondhead,
moving east at 25 mph.

Winds in excess of 30 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Gulfport, Long Beach, Bay St. Louis, Waveland, Diamondhead, Kiln,
Shoreline Park and Gulfport Airport.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3037 8906 3030 8927 3031 8929 3036 8928
      3036 8931 3038 8932 3037 8935 3034 8938
      3034 8934 3032 8932 3027 8938 3032 8949
      3046 8945 3043 8904
TIME...MOT...LOC 2038Z 284DEG 23KT 3038 8940

32
Special weather statement, May 18, 3:42 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service New Orleans LA
342 PM CDT FRI MAY 18 2018

LAZ057-058-060-182115-
St. Charles-St. John The Baptist-St. James-
342 PM CDT FRI MAY 18 2018

...A STRONG THUNDERSTORM WILL AFFECT ST. JOHN THE BAPTIST...
SOUTHEASTERN ST. JAMES AND NORTHWESTERN ST. CHARLES PARISHES...

At 342 PM CDT, a strong thunderstorm was located near Wallace, or
near Reserve, moving east at 5 mph.

Winds in excess of 30 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Reserve, Laplace, Hahnville, Gramercy, Lutcher, Killona, Montz,
Edgard, Garyville, Wallace, Taft, Paradis, North Vacherie, Boutte and
South Vacherie.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 2988 9053 2989 9054 2989 9067 3007 9071
      3015 9046 2988 9041
TIME...MOT...LOC 2042Z 259DEG 6KT 3000 9061

32
Special weather statement, May 18, 3:45 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service New Orleans LA
345 PM CDT FRI MAY 18 2018

LAZ061>064-182115-
Orleans-Upper St. Bernard-Upper Plaquemines-Upper Jefferson-
345 PM CDT FRI MAY 18 2018

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL ST. BERNARD...
SOUTHWESTERN ORLEANS...NORTH CENTRAL JEFFERSON AND NORTHWESTERN
PLAQUEMINES PARISHES...

At 345 PM CDT, a strong thunderstorm was located over Arabi, or near
New Orleans, moving southeast at 5 mph.

Winds in excess of 30 mph and nickel size hail are possible with this
storm.

Locations impacted include...
New Orleans, Chalmette, Harvey, Timberlane, Belle Chasse, Marrero,
Gretna, Woodmere, Violet, Terrytown, Meraux, Poydras, Arabi and
Estelle.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 2999 9012 3004 9002 3005 8999 2989 8981
      2977 9009
TIME...MOT...LOC 2045Z 335DEG 6KT 2997 9003

32

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 8:05 PM CDTSpecial Marine WarningLIX25 min
May 17, 8:24 PM CDTSpecial Marine WarningLIX51 min
May 17, 9:36 PM CDTSpecial Marine WarningLIX54 min
May 17, 10:23 PM CDTSpecial Marine WarningLIX52 min
May 17, 11:09 PM CDTSpecial Marine WarningLIX66 min
May 18, 12:08 AM CDTSpecial Marine WarningLIX67 min
May 18, 1:55 AM CDTSpecial Marine WarningLIX65 min
May 18, 3:09 AM CDTSpecial Marine WarningLIX66 min
May 18, 12:56 PM CDTSpecial Weather StatementLIXTangipahoa34 min
May 18, 1:39 PM CDTSpecial Weather StatementLIXSaint Tammany51 min
May 18, 1:53 PM CDTSpecial Weather StatementLIXTangipahoa37 min
May 18, 1:58 PM CDTSevere Thunderstorm WarningLIXSaint Tammany47 min
May 18, 1:59 PM CDTSevere Thunderstorm WarningLIXLivingston, Saint Helena, Tangipahoa46 min
May 18, 2:01 PM CDTSpecial Weather StatementLIXSaint Helena44 min
May 18, 2:16 PM CDTSpecial Marine WarningLIX29 min
May 18, 2:37 PM CDTSpecial Weather StatementLIXSaint Tammany38 min
May 18, 2:43 PM CDTSpecial Weather StatementLIXWashington47 min
May 18, 2:46 PM CDTSpecial Weather StatementLIXEast Baton Rouge29 min
May 18, 2:48 PM CDTSpecial Marine WarningLIX42 min
May 18, 2:56 PM CDTSpecial Weather StatementLIXSaint Tammany34 min
May 18, 3:01 PM CDTSpecial Weather StatementLIXEast Feliciana29 min
May 18, 3:07 PM CDTSpecial Weather StatementLIXSaint Helena23 min
May 18, 3:11 PM CDTSpecial Marine WarningLIX49 min
May 18, 3:13 PM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge, West Feliciana32 min
May 18, 3:16 PM CDTSpecial Weather StatementLIXLivingston44 min
May 18, 3:21 PM CDTSpecial Marine WarningLIX39 min
May 18, 3:24 PM CDTSpecial Weather StatementLIXWashington51 min
May 18, 3:26 PM CDTSevere Thunderstorm WarningLIXSaint Bernard34 min
May 18, 3:36 PM CDTSevere Thunderstorm WarningLIXLivingston24 min
May 18, 3:39 PM CDTSpecial Marine WarningLIX36 min
May 18, 3:42 PM CDTSpecial Weather StatementLIXSaint John the Baptist33 min
May 18, 3:45 PM CDTSpecial Weather StatementLIXOrleans30 min
May 18, 3:49 PM CDTSevere Thunderstorm WarningLIXAscension, Saint Charles, Saint James, Saint John the Baptist26 min
May 18, 3:54 PM CDTSevere Thunderstorm WarningLIXLivingston, Tangipahoa36 min
May 18, 3:59 PM CDTSevere Thunderstorm WarningLIXSaint Helena31 min
May 18, 4:07 PM CDTSevere Thunderstorm WarningLIXLivingston22 min
May 18, 4:09 PM CDTSpecial Weather StatementLIXEast Baton Rouge51 min
May 18, 4:14 PM CDTSevere Thunderstorm WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard46 min
May 18, 4:15 PM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, West Baton Rouge30 min
May 18, 4:18 PM CDTSpecial Weather StatementLIXPointe Coupee27 min
May 18, 4:20 PM CDTSpecial Marine WarningLIX25 min
May 18, 4:24 PM CDTSpecial Weather StatementLIXLivingston36 min
May 18, 4:26 PM CDTSpecial Marine WarningLIX49 min
May 18, 4:27 PM CDTSpecial Marine WarningLIX33 min
May 18, 4:36 PM CDTSpecial Marine WarningLIX24 min
May 18, 4:49 PM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Plaquemines116 min
May 18, 4:53 PM CDTSpecial Weather StatementLIXEast Baton Rouge, West Baton Rouge52 min
May 18, 4:55 PM CDTSpecial Weather StatementLIXLivingston50 min
May 18, 4:58 PM CDTSpecial Marine WarningLIX32 min
May 18, 4:58 PM CDTSpecial Weather StatementLIXSaint James, Saint John the Baptist47 min
May 18, 5:00 PM CDTSpecial Marine WarningLIX30 min
May 18, 5:02 PM CDTFlash Flood WarningLIXJefferson, Orleans58 min
May 18, 5:07 PM CDTSpecial Weather StatementLIXOrleans38 min
May 18, 5:23 PM CDTSpecial Marine WarningLIX37 min
May 18, 5:34 PM CDTSevere Thunderstorm WarningLIXJefferson, Saint Charles26 min
May 18, 5:35 PM CDTSevere Thunderstorm WarningLIXSaint James, Saint John the Baptist25 min
May 18, 5:57 PM CDTSpecial Weather StatementLIXSaint Charles48 min
May 18, 5:58 PM CDTSpecial Weather StatementLIXAscension47 min
May 18, 5:59 PM CDTSpecial Weather StatementLIXAscension46 min
May 18, 6:00 PM CDTSpecial Weather StatementLIXIberville45 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.